# SDR SWAA2025031094471

- Difficulty date: February 8, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 56,474 hours, 34,065 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Zone 400
- Stage of operation: TO
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG COMPRESSOR STALL ON TAKEOFF ROLL; PAX REPORT FLAMES OUT OF BACK OF ENGINE SMELL NOTED IN CABIN UNEVENTFUL LANDING (SMOOTH ROLLOUT) <[01].  PERFORMED COMPRESSOR STALL BORESCOPE INSPECTION AFTER ENGINE STALL EVENT.  IAW AMM 71-00-00-210-801-FOO-NG. REF (TTGQ00YMGSN); [02] EDIT CORRECTIVE ACTION TO READ ' ENGINE CHANGE WAS COMPLETED ON WP TTG8Q00YLSVG AND TASK CARD TTG8Q0064QFG'.
